# SDR AC2A0000014

- Difficulty date: January 31, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 7630207028060
- Condition: Damaged
- Location: Intake
- Part time: 891 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES IN SCREEN.  REPLACED SCREEN WITH LIKE ITEM.  (X)
